# SDR A6WA200940288

- Difficulty date: June 5, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,864 hours, 16,222 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE SELECTED GEAR UP, AFTERWARD RECEIVED GEAR BAY OVERHEAT WARNING AURAL ON ED1 MSG, RAN QRH, MSG REMAINED, AND SOUNDED REPEATEDLY, RETURNED TO DEPARTURE.  INS AND FOUND LOOP INSULATOR BRACKET MISSING RUBBER, INSULATION MIGRATED INBD, REPLACED FASTENER, MOVED INSULATOR TO PROPER POSITION AND RESECURED IAW AMM 26-10, OPS CHECK OK.  (K)
